Jump to content
Acne.org Community
Sign in to Follow  
  • entries
    102
  • comments
    85
  • views
    26,326

Day 11

Sign in to Follow  
acl94536

210 views

This is the hardest part. I am probably a good 75% clear. It is unfortunate that part of my personality involves being a perfectionist. Yes, it helps sometimes, as in I get really good grades because of it, but other times, like right now, it sucks. I don't see that 75% of my face is clear; I only focus on the 25% that isn't. I should really count my blessings that this new treatment is working so fast yet I still have a panic attack every time I look in the mirror. I have one pimple on my forehead that's been there for three days. I never break out on my forehead so I am really self conscious about it. My left side was basically clear but I had a new one pop up today :( my right side still has that weird cluster of three pimples that WILL NOT GO AWAY! Other than that, I'm clear. It doesn't sound bad, but until I'm 100%, I fear I will still be stuck in this depression. Actually I'm even scared that when I do get clear, I'll still be paranoid. Although it is normal to get a zit every now in then, I feel like after I get clear I will freak out at the sight of even one and I'll overreact and falsely believe my acne is coming back.

Anyway, my face is the most dry and irritated as it's ever been. My face literally hurt all day and my makeup started cracking off during the evening. I felt absolutely gross. My face was itchy all day long. I'm not sure if maybe I should take a break from treatment tomorrow or not. I don't want to ruin my progress, but this feeling is really uncomfortable.

Sign in to Follow  


2 Comments


Recommended Comments

Start an antibiotic and it will knock the zits out! Amoxil or Keflex will do the trick. You should always supplement topical treatments with an antibiotic. See a dermatologist. I'm just sayin'.

Share this comment


Link to comment

I asked for an antibiotic but my derm wouldn't give me one because I had a severe allergic reaction to the last one I took.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×